# SDR AALA202401169367

- Difficulty date: January 14, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N973NN
- Make and model: Boeing 737823
- Aircraft serial: 31219
- Aircraft time: 25,408 hours, 10,683 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AIRCRAFT LEFT AFT LAVATORY DOOR IS DIFFICULT TO OPEN AND CLOSE. CLEANED AND LUBED AFT LEFT LAVATORY DOOR HINGES PER MM 25-00-00. OPERATIONAL CHECK GOOD
